Six months ago, I had 2 units of botox under each eye and a moderate amount in the crow's feet. It caused bags under my and uncomfortable, dry eyes. It has gotten better very gradually and I have seen improvement even in the last month. However, one eye still looks bit off and has slightly more of an eye bag than the other eye. The botox is still working under the eye (toward the outside corner). Does it sometimes take more than six months for botox to clear?
Could It Take More Than Six Months for Botox Under Eye/crows Feet to Go Away?
Doctor Answers (5)
Could it take more than 6 months for Botox to go away?
Botox typically lasts 3 months on average, and sometimes longer depending on the patient. It would be very unusual for the Botox to last longer than 6 months. I would recommend following up with your physician who performed the injections. I hope this helps, and I wish you the best of luck.
Botox and longevity
2 Units of Botox won't last 6 months...Botox typically wears off gradually and considering the very small dose, it wouldn't be present at this point. I am not sure what "a moderate amount" means, but six months is not common, especially around the eyes.
Changes in the lower eyelids due to botox should not last longer than 4 - 5 months
Botox usuallly does not last longer than 4 - 5 months at the most. You had a very small amount of Botox injected to this area so I would not expect that your symptoms are related to botox at this point.
You might also like...
Botox under the eyes
Two units of Botox injected under the eye can be helpful for the wrinkles found there in many, but not all patients. Your doctor will decide if you are a good candidate for this treatment. Botox lasts 4-6 months, but it would be highly unusual to last more than 6 months, so don't worry about your eye asymmetry. That said, we are all asymmetric, so you may have actually had the asymmetry prior to your treatment (likely). ~ Dr. Benjamin Barankin, Toronto Dermatology Centre.
Botox under eyes isn't going away
Botox is usually gone within six months. But each person also is asymmetrical so even an extra unit or two injected onto one side, could make that effect last a bit longer than the other side. Botox isn't permanent, ever, and it will go away eventually.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.